# SDR C2XA04IA003

- Difficulty date: January 6, 2004
- Submitted: January 8, 2004
- Operation: Air carrier
- Aircraft: N17928
- Make and model: Emb EMB-145ER
- Aircraft serial: 145007
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 23092900001
- Part serial: 052
- Condition: Malfunctioned
- Location: Lt Mlg
- Part time: 14,063 hours, 11,440 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 2072 - PILOT REPORTED THAT THE MAIN LANDING GEAR WOULD NOT RETRACT. THE AIRCRAFT RETURNED AND LANDED AT IAH WHERE MAINTENANCE REMOVED AND REPLACED THE LEFT MAIN LANDING GEAR UPLOCK BOX. THE LANDING GEAR EXTENSION AND RETRACTION SYSTEM WAS OPERATIONALLY TESTED GOOD AND THE AIRCRAFT RETURNED TO SERVICE.
